# SDR CALA2022032300757

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 185A50041
- Condition: Cracked
- Location: Sta101rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STA.101.90 RIB HAS 3/4" CRACK ON LOWER HORIZONTAL FLANGE AT VERTICAL STIFFENER # 2. (REF AAR NR 9641753) TO T7075 T6 .063", REF BHC 5602 AND OP 84, REINSTALLED REPAIR AT STA 101.90, VERTICAL STIFFNER IN REF B737-800 SRM 55-10-09-2R-5 FIG 204. REMOVED RIB L/H AT STA 101.90. REMOVED T SECTION REPAIR EXTRUSION FOR HEAT TREAT NO.1 AND REMOVED ANGLE REPAIR NO.2 FOR HEAT TREAT, HEAT TREATED T SECTION FROM 7075-T6511 TO 7025-T73511 AND HEAT TREATED ANGLE REPAIR FROM 7075 0.063" ADD EMP:V913194 PERMANENT REPAIR WAS PREVIOUSLY REPORTED, PLEASE REFER TO LAST UPDATE.
